arrow
Volume 26, Issue 3
On Second-Order Sufficient Conditions in Constrained Nonsmooth Optimization

Fengling Wang & Wen Song

Commun. Math. Res., 26 (2010), pp. 203-210.

Published online: 2021-05

Export citation
  • Abstract

In this paper, we establish a second-order sufficient condition for constrained optimization problems of a class of so called $ℓ$-stable functions in terms of the first-order and the second-order Dini type directional derivatives. The result extends the corresponding result of [D. Bednařík and K. Pastor, Math. Program. Ser. A, 113(2008), 283–298] to constrained optimization problems.

  • Keywords

second-order optimality condition, $ℓ$-stable function, Dini directional derivative, isolated minimizer.

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{CMR-26-203, author = {Fengling and Wang and and 18246 and and Fengling Wang and Wen and Song and and 18247 and and Wen Song}, title = {On Second-Order Sufficient Conditions in Constrained Nonsmooth Optimization}, journal = {Communications in Mathematical Research }, year = {2021}, volume = {26}, number = {3}, pages = {203--210}, abstract = {

In this paper, we establish a second-order sufficient condition for constrained optimization problems of a class of so called $ℓ$-stable functions in terms of the first-order and the second-order Dini type directional derivatives. The result extends the corresponding result of [D. Bednařík and K. Pastor, Math. Program. Ser. A, 113(2008), 283–298] to constrained optimization problems.

}, issn = {2707-8523}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/cmr/19152.html} }
TY - JOUR T1 - On Second-Order Sufficient Conditions in Constrained Nonsmooth Optimization AU - Wang , Fengling AU - Song , Wen JO - Communications in Mathematical Research VL - 3 SP - 203 EP - 210 PY - 2021 DA - 2021/05 SN - 26 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/cmr/19152.html KW - second-order optimality condition, $ℓ$-stable function, Dini directional derivative, isolated minimizer. AB -

In this paper, we establish a second-order sufficient condition for constrained optimization problems of a class of so called $ℓ$-stable functions in terms of the first-order and the second-order Dini type directional derivatives. The result extends the corresponding result of [D. Bednařík and K. Pastor, Math. Program. Ser. A, 113(2008), 283–298] to constrained optimization problems.

FenglingWang & WenSong. (2021). On Second-Order Sufficient Conditions in Constrained Nonsmooth Optimization. Communications in Mathematical Research . 26 (3). 203-210. doi:
Copy to clipboard
The citation has been copied to your clipboard